RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 437–441 (Mi mz1300)  

This article is cited in 5 scientific papers (total in 5 papers)

The topological center of the semigroup of free ultrafilters

I. V. Protasov

National Taras Shevchenko University of Kyiv

Abstract: For any group $G$, it is proved that the topological center of the semigroup of free ultrafilters on the group $G$ is empty.

DOI: https://doi.org/10.4213/mzm1300

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 384–387

Bibliographic databases:

UDC: 512.536
Received: 23.04.1996
Revised: 05.03.1997

Citation: I. V. Protasov, “The topological center of the semigroup of free ultrafilters”, Mat. Zametki, 63:3 (1998), 437–441; Math. Notes, 63:3 (1998), 384–387

Citation in format AMSBIB
\Bibitem{Pro98}
\by I.~V.~Protasov
\paper The topological center of the semigroup of free ultrafilters
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 437--441
\mathnet{http://mi.mathnet.ru/mz1300}
\crossref{https://doi.org/10.4213/mzm1300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631893}
\zmath{https://zbmath.org/?q=an:0915.22002}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 384--387
\crossref{https://doi.org/10.1007/BF02317786}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100015}


Linking options:
  • http://mi.mathnet.ru/eng/mz1300
  • https://doi.org/10.4213/mzm1300
  • http://mi.mathnet.ru/eng/mz/v63/i3/p437

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Protasov, IV, “Continuity of multiplication in the largest compactification of a locally compact group”, Bulletin of the London Mathematical Society, 33 (2001), 279  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Protasov, IV, “Continuity in G*”, Topology and Its Applications, 130:3 (2003), 271  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Salmi, P, “On the continuity of left translations in the LUC-compactification”, Topology and Its Applications, 153:4 (2005), 640  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Filah, M, “Slowly oscillating functions in semigroup compactifications and convolution algebras”, Journal of Functional Analysis, 250:1 (2007), 144  crossref  mathscinet  isi  scopus  scopus
    5. Dales H.G., Lau A.T. -M., Strauss D., “Banach Algebras on Semigroups and on Their Compactifications”, Memoirs of the American Mathematical Society, 205:966 (2010), 1–+  crossref  mathscinet  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:191
    Full text:78
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019